I have only2% thyroidgland left. Had a goiter and had gland removed at 18 been on synthroid. I am 66 years old. had a recent test t3 and t4 normal tsh 9.4 what does this mean. I do get a bit anxious and I have eye sensitivity to light and my eyes get a bit puffy and tired. I take vitimins B complex with B5 adrenal support, omegas and I use progestrone cream and was using but stopped the estrogen cream. could the creams have effected the tsh? thank you.
TSH of 9.4 means your synthroid dose needs to increase a bit. If you were taking synthroid along with vitamins, this may have caused a decrease absorption. It is more common with estrogen pills (than creams) to see an increased synthroid requirement but this could occur as well. One option would be to make sure you separate synthroid from vitamins and re-check TSH in 6 weeks before making a dose change.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.